I started a month ago with sinus pain/fever/ear pressure....was not treated properly at that point I believe as the doctor I saw told me to take antihistamines and advil....then it went down some and turned into what felt like a simple head cold...annoying but tolerable.....about a week ago though it made the journey down to my lungs....and I've been really ill since....horrible cough that tends to cause me to vomit....not able to sleep for it....very productive though and when it went to dark yellow color, I was quick to get in with my doc....I was started on Levaquin 750mg on Monday, so I've now had a full three days worth, and am not seeing an improvement. My peak flows (I have asthma) which would normally be in the upper 300s with a personal best of 480, have been struggling to get to 250 though I'm doing regular nebulizer treatments with albuterol. My chest and abdominal muscles are quite sore from the coughing. I'm currently taking Levaquin 750mg, Qvar 2 puffs twice daily, Foradil twice daily, Albuterol neb treatments every 4-6 hours, sudafed as needed for congestion, Adderall 20mg 3x a day, and hydrocodone cough syrup 1 teaspoon every 4 hours as needed. Is there something that I'm missing here.....could this be resistant to the Levaquin? My doc was quite sure it is bacterial due to the length of the illness. Any insight would be helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.